A certain class of solutions of a system of integro-differential equations
Differencialʹnye uravneniâ, Tome 4 (1968) no. 3, pp. 526-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_3_a13,
author = {A. A. Mirolubov},
title = {A certain class of solutions of a system of integro-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {526--532},
year = {1968},
volume = {4},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_3_a13/}
}
A. A. Mirolubov. A certain class of solutions of a system of integro-differential equations. Differencialʹnye uravneniâ, Tome 4 (1968) no. 3, pp. 526-532. http://geodesic.mathdoc.fr/item/DE_1968_4_3_a13/